question-icon

Are redness and tingling sensations throughout the body indicative of an allergic reaction?

default
Posted on Sat, 4 Apr 2020
Question: My husband suddenly became red all over his body (including his eyes) about 5 hours ago. This was accompanied by a sensation of pins and needles and burning throughout his body. The only thing that has relieved this somewhat has been using his C-Pap machine. He has never had allergies before but is on a number of medications and recently doubled his intake of Flomax. Also has used CBD oil to ease back pain. What could have happened so suddenly?
doctor
Answered by Dr. Kaushal Bhavsar (1 hour later)
Brief Answer:

Possibility of acute allergic reaction or something (insect) bite is more l

Detailed Answer:

Hello,

By your history and description, possibility of acute allergic reaction (food may be) or some insect bite is more likely.

I don't think it is due to increasing dose of Flomax.

It's association with CPAP is also strange.

If it is persistent or worsening then better to consult dermatologist for this.
No harm in taking Zyrtec (anti histamine).

Hope I have answered your query.

Take care

Regards,
Dr Kaushal Bhavsar
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14688 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are redness and tingling sensations throughout the body indicative of an allergic reaction?

Brief Answer: Possibility of acute allergic reaction or something (insect) bite is more l Detailed Answer: Hello, By your history and description, possibility of acute allergic reaction (food may be) or some insect bite is more likely. I don't think it is due to increasing dose of Flomax. It's association with CPAP is also strange. If it is persistent or worsening then better to consult dermatologist for this. No harm in taking Zyrtec (anti histamine). Hope I have answered your query. Take care Regards, Dr Kaushal Bhavsar